Our expert says:
Firstly, if you are on Diane, you should not be having hot flushes due to menopause. The oestrogen in Diane should take these symptoms away. It is also unusual to have a menopausal hot flush in the shower. So, there may be other reasons for your symptoms, such as thyroid problems, or other rare endocrine problems. The easy way to check for menopause is to have a blood test for FSH and LH.(You would have to be off the Pill for this).The mood changes should also not be related to menopause if you are on Diane. It sounds like you have a busy and stressful life, and this may be the cause for your tiredness, lack of libido and mood changes. Why don't you see a psychologist to discuss this.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.